question-icon

Does Adderall lower testosterone level?

default
Posted on Wed, 5 Mar 2014
Question: I took adderall ages 13-17 , does adderall in someway lower testosterone? Or reduce penis size , my two brothers have bigger penises than me i also took one shot of testosterone enanthanate at 17 but stopped after one shot after reading side effects of stunted growth could either of these things stunted my penis growth truthfully? Or affected my bone growth ?
doctor
Answered by Dr. Shoaib Khan (1 hour later)
Brief Answer: Insufficient dose of testosterone to be cause Detailed Answer: Hello sir and welcome. Thank you for writing to us. Let me address each of these medications individually in order to adequately address your issues. Adderall does have a few side effects relating to libido and sexual functioning by causing a temporary drop in sexual function, impotence, drop in sexual desire/drive, decreased interest in sexual intercourse, etc; but all these side effects are temporary and only last while a patient is on the medication. This cannot affect the growth of the penis or result in stunted growth of the penis or your skeletal structure (height). So I would say that in conclusion this medication could not have caused the above two affects discussed by you. Now coming to testosterone enanthate; when given to younger individuals the dosage has to be very carefully monitored as an overdose can result in one major side effect which is stunted growth/linear growth/height of an individual. So this medication could have very well caused the stunted growth (bone) that you are concerned about. Also, when this medication is given in larger doses it can result in oligospermia which can result in impotence or reduced sexual drive and another side effect in which it would be difficult to maintain or get an erection altogether, which can be related to the penis size, but not directly. But what is important to note is that you took only one shot of testosterone enanthate and one shot cannot cause such side effects. I would also like to shed some light on penis size; being brothers does not mean you need to have the same penis size or even height. Personally speaking, my brother is 5'4" whereas I am 5'10". This is a huge difference, especially when we stand next to each other, as he is 3 years older than me. Although, we have never compared penis sizes, I am sure they would be different as we are two completely different individuals. So, comparing your penis size with that of your brothers and assuming this to be abnormal, would not be right sir. And moreover, I am sure your penis size is more than enough to satisfy a woman, as you must know that size does not really matter. A woman's sensation inside her vagina is present for only 2.5 inches in depth, and so a penis size of 3 inches would also more than suffice to satisfy a woman. I hope you find my response both helpful and informative. I would be more than happy to help you with any further clarifications, so do not hesitate to write back to me. Best wishes.
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Shoaib Khan (1 hour later)
It was a high dose like 500 mg .. Are you sure it couldn't have ?
doctor
Answered by Dr. Shoaib Khan (6 minutes later)
Brief Answer: High dose, but cannot be completely sure sir Detailed Answer: Hello once again sir. Literature states that high doses for a long duration of times usually result in such side effects, but yours was a one time dose, although quite high and right at the age of sexual development, so I cannot be a 100% sure sir. But according to printed literature, it would not be right to anticipate this to be the cause with a one time dosage. Hope this helps sir. You could try to contact the doctor who prescribed the medication and discuss this in detail with him/her sir. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Shoaib Khan (31 minutes later)
You are a very intelligent person , thanks for answering this is what I really wanted to hear.. A detailed response... What would be the percentage you could almost be sure on that it had no effect on bone or penis growth from stopping?
doctor
Answered by Dr. Shoaib Khan (15 minutes later)
Brief Answer: 80-90 %, and 50 % Detailed Answer: Hello once again sir. Thank you so much for your kind words, I really appreciate it and my patients satisfaction is all I aim and strive for. There are a few studies that have proved that testosterone enanthate (TE) injections (intramuscular) can affect penis length, but only help in increasing the length and not in decreasing it. But there are very few possibilities for oligospermia to have resulted from TE, resulting in decreased penis length. Based on this literature I would say that I am almost 80-90 % sure that the TE injections should not have resulted in changing your penis length, but only 50 % sure about them not being responsible for the stunted growth. I hope I have cleared all your queries. But please do not hesitate to write back to me if I can be of further assistance, I am always happy to help sir. Best wishes.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Shoaib Khan (18 minutes later)
It was only one i took it illegally
doctor
Answered by Dr. Shoaib Khan (2 minutes later)
Brief Answer: You are right sir, dose was too small Detailed Answer: Hi sir. Exactly, the TE injections should not have affected your penis size, but could have contributed to stunted skeletal growth sir. But as I said, I too think that the dosage was too small and should not have contributed to such results. I am sure you are handsome and well endowed just the way you are sir. Be proud of yourself. Hope this helps sir. Best wishes.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Shoaib Khan

General & Family Physician

Practicing since :2009

Answered : 9409 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does Adderall lower testosterone level?

Brief Answer: Insufficient dose of testosterone to be cause Detailed Answer: Hello sir and welcome. Thank you for writing to us. Let me address each of these medications individually in order to adequately address your issues. Adderall does have a few side effects relating to libido and sexual functioning by causing a temporary drop in sexual function, impotence, drop in sexual desire/drive, decreased interest in sexual intercourse, etc; but all these side effects are temporary and only last while a patient is on the medication. This cannot affect the growth of the penis or result in stunted growth of the penis or your skeletal structure (height). So I would say that in conclusion this medication could not have caused the above two affects discussed by you. Now coming to testosterone enanthate; when given to younger individuals the dosage has to be very carefully monitored as an overdose can result in one major side effect which is stunted growth/linear growth/height of an individual. So this medication could have very well caused the stunted growth (bone) that you are concerned about. Also, when this medication is given in larger doses it can result in oligospermia which can result in impotence or reduced sexual drive and another side effect in which it would be difficult to maintain or get an erection altogether, which can be related to the penis size, but not directly. But what is important to note is that you took only one shot of testosterone enanthate and one shot cannot cause such side effects. I would also like to shed some light on penis size; being brothers does not mean you need to have the same penis size or even height. Personally speaking, my brother is 5'4" whereas I am 5'10". This is a huge difference, especially when we stand next to each other, as he is 3 years older than me. Although, we have never compared penis sizes, I am sure they would be different as we are two completely different individuals. So, comparing your penis size with that of your brothers and assuming this to be abnormal, would not be right sir. And moreover, I am sure your penis size is more than enough to satisfy a woman, as you must know that size does not really matter. A woman's sensation inside her vagina is present for only 2.5 inches in depth, and so a penis size of 3 inches would also more than suffice to satisfy a woman. I hope you find my response both helpful and informative. I would be more than happy to help you with any further clarifications, so do not hesitate to write back to me. Best wishes.